Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 104762, 5 pages
http://dx.doi.org/10.1155/2014/104762
Research Article

A General Fixed Point Theorem for Multivalued Mappings That Are Not Necessarily Contractions and Applications

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Avignon University, LMA-EA2151, 84000 Avignon, France

Received 13 May 2014; Accepted 5 June 2014; Published 17 June 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Abdul Latif and Dinh The Luc. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove a general theorem on fixed points of multivalued mappings that are not necessarily contractions and derive a number of recent contributions on this topic for contraction mappings.